This paper represents a comparative study of the Lax-Friedrich scheme and Lax-Wendroff’s scheme for the numerical solution of Burger’s equation. Performing the numerical computation of the Burger’s equation by using the first order and second order schemes respectively, we verify the numerical features like accuracy, rate of convergence and efficiency of the schemes for given initial and boundary values
Sheikh, M. A., Andallah, L., & Kowser, A. (2014). A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION. Gazi University Journal of Science, 27(4), 1045-1051.
AMA
Sheikh MA, Andallah L, Kowser A. A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION. Gazi University Journal of Science. November 2014;27(4):1045-1051.
Chicago
Sheikh, M. A., Laek Andallah, and Arefin Kowser. “A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION”. Gazi University Journal of Science 27, no. 4 (November 2014): 1045-51.
EndNote
Sheikh MA, Andallah L, Kowser A (November 1, 2014) A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION. Gazi University Journal of Science 27 4 1045–1051.
IEEE
M. A. Sheikh, L. Andallah, and A. Kowser, “A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION”, Gazi University Journal of Science, vol. 27, no. 4, pp. 1045–1051, 2014.
ISNAD
Sheikh, M. A. et al. “A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION”. Gazi University Journal of Science 27/4 (November 2014), 1045-1051.
JAMA
Sheikh MA, Andallah L, Kowser A. A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION. Gazi University Journal of Science. 2014;27:1045–1051.
MLA
Sheikh, M. A. et al. “A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION”. Gazi University Journal of Science, vol. 27, no. 4, 2014, pp. 1045-51.
Vancouver
Sheikh MA, Andallah L, Kowser A. A COMPARATIVE STUDY OF FINITE DIFFERENCE SCHEME FOR BURGER’S EQUATION. Gazi University Journal of Science. 2014;27(4):1045-51.